MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA BALLOON DILATATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA BALLOON DILATATION CATHETERS
Model Number CQ7552
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction and a lot history review was performed.The device was returned for evaluation and the investigation confirmed a break.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model cq7552 pta balloon dilatation catheter allegedly experienced material deformation and break.The information was received from one source the malfunction did not involve a patient.Patient information was not provided.

Brand Name
CONQUEST PTA BALLOON DILATATION CATHETERS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9967638
Report Number2020394-2020-02825
Device Sequence Number14411874
Product Code DQY
UDI-Device Identifier00801741062827
UDI-Public(01)00801741062827
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7552
Device Catalogue NumberCQ7552
Device Lot NumberREBP1176
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1